# SDR RAIA00101027

- Difficulty date: January 29, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 10,507 hours, 11,366 cycles
- Engine: Garrtt TPE33114
- Engine time: 9,417 hours, 10,323 cycles
- Propeller: Mcauly B5JFR36C1103
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Heater
- Condition: Failed
- Location: Lt Propeller
- Part time: 9,915 hours, 9,045 cycles
- Component: Propeller, Mcauly
- Component part number: B5JFR36C1103
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

7490-STL- DURING CLIMBOUT LEFT HAND PROP HEAT FAILED.  MAINTENANCE REMOVED AND REPLACED THE PROPELLER IAW J41 MAINTENANCE MANUAL.
